# SDR RAIA00801027

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 8,654 hours, 8,259 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7892 ORD - NR 1 BLEED LEAK ON EICAS WHEN CLIMBING THROUGH 10KFT IN ICING CONDITIONS.  MAINTENANCE FOUND A LOOSE DUCT CLAMP IN THE LEFT PYLON.  PERFORMED AN OPERATIONAL CHECK OF THE BLEED SYSTEM WITH NO DEFECTS NOTED.
